Characterising graphs with no subdivision of a wheel of bounded diameter

Johannes Carmesin

Research output: Contribution to journalArticlepeer-review

39 Downloads (Pure)

Abstract

We prove that a graph has an r-bounded subdivision of a wheel if and only if it does not have a graph-decomposition of locality r and width at most two.
Original languageEnglish
Pages (from-to)21-51
Number of pages31
JournalJournal of Combinatorial Theory. Series B
Volume161
Early online date10 Feb 2023
DOIs
Publication statusPublished - 1 Jul 2023

Keywords

  • Graph minor
  • Characterisation of graph classes
  • Shallow minors
  • Local separators
  • Graph decompositions
  • Duality theorem

Fingerprint

Dive into the research topics of 'Characterising graphs with no subdivision of a wheel of bounded diameter'. Together they form a unique fingerprint.

Cite this